zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Compactons, solitons and periodic solutions for some forms of nonlinear Klein--Gordon equations. (English) Zbl 1099.35125
Summary: The nonlinear Klein-Gordon equations with power law nonlinearities are studied. The tanh method is used for analytic treatment of these equations. The analysis leads to travelling wave solutions with compactons, solitons, solitary patterns and periodic structures.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
37K40Soliton theory, asymptotic behavior of solutions
35C05Solutions of PDE in closed form
WorldCat.org
Full Text: DOI
References:
[1] Polyanin, A. D.; Zaitsev, V. E.: Handbook of nonlinear partial differential equations. (2004) · Zbl 1053.35001
[2] Khater, A. H.; Hasan, M. M.: Travelling and periodic wave solutions of some nonlinear wave equations. Z. naturforsch 59a, No. 7/8, 389-396 (2004)
[3] Infeld, E.; Rowlands, G.: Nonlinear waves, solitons and chaos. (2000) · Zbl 0994.76001
[4] Wadati, M.: Introduction to solitons. Pramana: J phys 57, No. 5-6, 841-847 (2001)
[5] Wadati, M.: The exact solution of the modified kortweg-de Vries equation. J phys soc jpn 32, 1681-1687 (1972)
[6] Wadati, M.: The modified kortweg-de Vries equation. J phys soc jpn 34, 1289-1296 (1973)
[7] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths. Phys rev lett 70, No. 5, 564-567 (1993) · Zbl 0952.35502
[8] Malfliet, W.: Solitary wave solutions of nonlinear wave equations. Am J phys 60, No. 7, 650-654 (1992) · Zbl 1219.35246
[9] Malfliet, W.; Hereman, W.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations. Phys scr 54, 563-568 (1996) · Zbl 0942.35034
[10] Malfliet, W.; Hereman, W.: The tanh method: II. Perturbation technique for conservative systems. Phys scr 54, 569-575 (1996) · Zbl 0942.35035
[11] Wazwaz, A. M.: The tanh method for travelling wave solutions of nonlinear equations. Appl math comput 154, No. 3, 713-723 (2004) · Zbl 1054.65106
[12] Wazwaz, A. M.: The tanh method: exact solutions of the sine-Gordon and the sinh-Gordon equations. Appl math comput 167, No. 2, 1196-1210 (2005) · Zbl 1082.65585
[13] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[14] Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons & fractals 13, No. 2, 321-330 (2002) · Zbl 1028.35131
[15] Wazwaz, A. M.: A study of nonlinear dispersive equations with solitary-wave solutions having compact support. Math comput simul 56, 269-276 (2001) · Zbl 0999.65109
[16] Wazwaz, A. M.: Compactons dispersive structures for variants of the $K(n,n)$ and the KP equations. Chaos, solitons & fractals 13, No. 5, 1053-1062 (2002) · Zbl 0997.35083